CSpace
Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules
Cai, Yan-an1,2; Liu, Genqiang3; Nilsson, Jonathan4; Zhao, Kaiming5,6
2018-05-15
Source PublicationJOURNAL OF ALGEBRA
ISSN0021-8693
Volume502Pages:146-162
AbstractA class of generalized Verma modules over sl(n+2) are constructed from sl(n+1)-modules which are u(h(n))-free modules of rank 1. The necessary and sufficient conditions for these sl(n+2)-modules to be simple are determined. This leads to a class of new simple sl(n+2)-modules. (C) 2018 Elsevier Inc. All rights reserved.
KeywordGeneralized Verma module Simple module sl(n+2)
DOI10.1016/j.jalgebra.2018.01.019
Language英语
Funding ProjectNSFC[11401551] ; NSFC[11301143] ; NSFC[11771122] ; NSFC[11271109] ; NSFC[11471233] ; China Scholarship Council[201306340058] ; China Postdoctoral Science Foundation[2016M600140] ; school fund of Henan University[2012YBZR031] ; school fund of Henan University[yqpy20140044] ; Royal Swedish Academy of Sciences ; NSERC[311907-2015]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000428834300010
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29981
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Univ Sci & Technol China, Sch Math Sci, Chinese Acad Sci, Wu Wen Tsun Key Lab Math, Hefei 230026, Anhui, Peoples R China
3.Henan Univ, Sch Math & Stat, Kaifeng 475004, Peoples R China
4.Orebro Univ, Dept Math, Fak Gatan 1, S-70281 Orebro, Sweden
5.Hebei Normal Teachers Univ, Coll Math & Informat Sci, Shijiazhuang 050016, Hebei, Peoples R China
6.Wilfrid Laurier Univ, Dept Math, Waterloo, ON N2L 3C5, Canada
Recommended Citation
GB/T 7714
Cai, Yan-an,Liu, Genqiang,Nilsson, Jonathan,et al. Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules[J]. JOURNAL OF ALGEBRA,2018,502:146-162.
APA Cai, Yan-an,Liu, Genqiang,Nilsson, Jonathan,&Zhao, Kaiming.(2018).Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules.JOURNAL OF ALGEBRA,502,146-162.
MLA Cai, Yan-an,et al."Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules".JOURNAL OF ALGEBRA 502(2018):146-162.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, Yan-an]'s Articles
[Liu, Genqiang]'s Articles
[Nilsson, Jonathan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, Yan-an]'s Articles
[Liu, Genqiang]'s Articles
[Nilsson, Jonathan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, Yan-an]'s Articles
[Liu, Genqiang]'s Articles
[Nilsson, Jonathan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.